Toggle Main Menu Toggle Search

Open Access padlockePrints

Automorphisms of partially commutative groups I: Linear subgroups

Lookup NU author(s): Dr Andrew Duncan, Ilia Kazatchkov, Professor Vladimir Remeslennikov


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We construct and describe several arithmetic subgroups of the automorphism group of a partially commutative group. More precisely, given an arbitrary finite graph Gamma we construct arithmetic subgroups St(LY) and St(L-max), represented as subgroups of GL(n, Z), where n is the number of vertices of the graph Gamma. Here L-Y and L-max are certain lattices of subsets of X = V(Gamma) and St(K) is the stabiliser of the subgroup generated by K. In addition we give a description of the decomposition of the group St(conj)(L-X), which stabilises LX up to conjugacy, as a semidirect product of the group of conjugating automorphisms and St(L-X).

Publication metadata

Author(s): Duncan AJ, Kazachkov IV, Remeslennikov VN

Publication type: Article

Publication status: Published

Journal: Groups, Geometry, and Dynamics

Year: 2010

Volume: 4

Issue: 4

Pages: 739-757

Print publication date: 01/01/2010

ISSN (print): 1661-7207

ISSN (electronic): 1661-7215

Publisher: European Mathematical Society Publishing House


DOI: 10.4171/GGD/103


Altmetrics provided by Altmetric


Funder referenceFunder name